View Full Version : Strattera giving me sexual disfunction. and decreased labido


TheMac
10-22-15, 04:17 AM
Hi, i have schizoaffective disorder or bipolar disorder. Not really sure which one but it's all better on meds but I have adhd and have been struggling to find a medication to help me with that for a long time. My doctor said he fealt really good about strattera. What i first asked was about effexor possibly before i suggested strattera so i could have him change me over to effexor but I am pretty sure the side effects won't go away. i've been on the starter kit and i am almost up to the 60 mg capsules but eventually will go to the 80 mg capsules. I am taking the 40 for one more day in the morning. Please tell me what i should do with these sexual dysfunction and possibly decreased labido because i don't know if they will go away or not. Please somebody answer me. Thankyou. The ones like adderall and the other ones aren't supposed to work for me.

sarahsweets
10-22-15, 04:43 AM
This is just my experience.
I have BPII. I did not fair well on any kind of SSRI. Stattera was originally made as an antidepressant. It wasnt until after the fact, that they discovered it can help with adhd. My experience is that it doesnt jive well with BPII. I also cant stress enough the importance of a mood stabilizer. Anyway, has your doctor considered stimulants?

jman05
11-15-15, 06:56 PM
It never went away for me. I just lowered my dose and lowered it even more on days I might be having sex.

FogNoggin
11-16-15, 03:46 PM
Strattera felt like poison to me.
I wanted offa that right quick!

Bupropion wasn't bad. And all my man parts were happy with the changes.

I think the docs push strattera because few people like the side effects and they want sales.